Tomar S., Dhama S., Ramos H. and Singh M., An efficient technique based on Green’s function for solving two-point boundary value problems and its convergence analysis. Mathematics and Computers in Simulation, Vol. 210, pp. 408-423, 2023.
Bharti P. and Dhama S., Stellar Model for Charged and Isotropic Rotating Neutron Stars in f (R, T) Gravity. Iranian Journal of Science, pp. 1-15, 2023.
Dhama S. and Abbas S., Permanence, existence, and stability of almost automorphic solution of a non-autonomous Leslie-Gower prey-predator model with control feedback terms on time scales. Mathematical Methods in the Applied Sciences, Vol. 44, pp. 11783-11796, 2021.
Abbas S., Dhama S., Pinto M. and Sepúlveda D., Pseudo compact almost automorphic solutions for a family of delayed population model of Nicholson type. Journal of Mathematical Analysis and Applications, Vol. 495, pp. 124722, 2021.
Dhama S., Abbas S. and Sakthivel R., Stability and Approximation of Almost Automorphic solution on Time Scales for Stochastic Nicholson's Blowflies Model. Journal of Integral Equations and Applications, Vol. 33, pp. 31-51, 2021.
Dhama S., Abbas S. and Debbouche A., Doubly-weighted pseudo almost automorphic solutions for stochastic dynamic equations with Stepanov-like coefficients on time scales. Chaos, Solitons & Fractals Vol. 137, pp. 109899, 2020.
Abbas S. and Dhama S., Maximal and minimal solutions of a class of discontinuous generalized dynamical equations with delay on time scale. Journal of Fixed Point Theory and Applications, Vol. 22, pp. 1-13, 2020.
Dhama S. and Abbas S., Square-Mean Almost Automorphic Solution of Stochastic Cellular Neural Network on Time Scales. Journal of Integral Equations and Applications, Vol. 32, pp. 151-170, 2020.
Dhama S. and Abbas S., Existence and Stability of Weighted Pseudo Almost Automorphic Solution of Dynamic Equation on Time Scales with Weighted Stepanov-Like ($S^p$) Pseudo Almost Automorphic Coefficients. Qualitative Theory of Dynamical Systems, Vol. 19, pp. 1-22, 2020.
Dhama S. and Abbas S., Existence and Stability of Square-Mean Almost Automorphic Solution for Neutral Stochastic Evolution Equations with Stepanov-Like Terms on Time Scales. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM, Vol. 113, pp. 1231-1250, 2019.
Dhama S. and Abbas S., Square-Mean Almost Automorphic Solution for Stochastic Evolution Equations with Impulses on Time Scales. Differential Equation and Application, 10, no. 4, 449-469, 2018.
Dhama S. and Abbas S., Asymptotically almost automorphic solution for neutral functional integro evolution equations on time scales. Mathematical Modelling, Applied Analysis and Computation. ICMMAAC 2018. Springer Proceedings in Mathematic & Statistics, vol 272. Springer, Singapore 2019.
Dhama S., and Abbas S., Weighted pseudo almost automorphic solution for abstract neutral functional integro dynamic system on time scales. Proceedings of the International Scientific Conference, 2018.
Tomar S., Dhama S., Vajravelu K., An Effective Scheme for Solving a Class of Second-Order Two-Point Boundary Value Problems. Mathematics and Computing: ICMC 2022.